# SDR USAA2014050200002

- Difficulty date: May 1, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 44,451 hours, 16,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR FRAME EMERGENCY LIGHT LENS FOR FLOOR ILLUMINATION MISSING.  INSTALLED EMERGENCY LIGHT LENS AT 4L DOOR FRAME.
